# SDR FDEA201109093801

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345, FLOORBEAM LBL 20-58 CORRODED. REMOVED CORROSION IAW SRM 51-10-02.  FOUND AREA TO BE BEYOND LIMITS IAW SRM 53-00-51, FIG 101 DETAIL III. R & R FLOORBEAM IAW SRM 51-40-02. MAJOR REPAIR.
